# SDR IPXA2024091345662

- Difficulty date: September 11, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,401 hours, 20,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Splash Guard
- Condition: Missing
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** F/O EVAS SPLASH GUARD COVER MISSING.  INSTALLED SPLASH GUARD AS NEEDED MM 25-60-00
